# SDR UIEA200800142

- Difficulty date: April 8, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1840 STRINGER 12R - 13R FRAME FOUND DEFORMED.  FRAME REPAIRED PER ATLAS EO NR 4753A141.
